# SDR DALA2023012400561

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 84,250 hours, 14,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING IB FLAP AFT WEB UPPER CHORD CRACKED AT AFT WEB IB UPPER CORNER.   LT WING I/B FLAP AFT WEB UPPER CHORD CRACK WITH 1.4" AT AFT WEB I/B UPPER CORNER, CUT OUT AND REPAIRED IAW PRI: 605332.
